# SDR DXTA2010071204149

- Difficulty date: July 8, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600483
- Aircraft time: 9,555 hours, 7,759 cycles
- System (JASC): 3160 · Central Display
- Part: Fmc
- Part number: 1835501020101
- Part serial: MU1193
- Condition: Overheated
- Location: Cockpit
- Part time: 9,555 hours, 116 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE, ALTITUDE OF 27,000 FEET, THE CREW BECAME AWARE OF A STRONG ELECTRICAL ODOR; SHORTLY THEREAFTER, THE FMS UNIT WAS OBSERVED TO GO "BLANK". THE CREW DIVERTED. THE FMS UNIT APPEARED TO FEEL UNUSUALLY HOT.  REMOVED FMS & SMELLED STRONG ODOR. REMOVED FMS & INSPECTED WIRING DOWN IN PEDESTAL FOR BURNS ETC. NO BURNS OR CHAFING NOTED. R & R FMS. TRANSFERED NDB DISK OVER. POWER DUP UNIT AND OPS CHECKED FMS GOOD. RESTORED PEDESTAL AVIONICS AND OPS CHECKED GOOD. ALL WORK IAW 560 MM 34-61-00.
